# SDR DALA2021122107924

- Difficulty date: December 21, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 37,165 hours, 13,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8109423) DURING INSPECTION FOUND EMERGENCY LIGHTS AT 16D FOUND DAMAGED. REMOVED AND REPLACED 16D SEAT BUMPER PER B737 CMM 25-27. OPS CKS GOOD.
